# SDR IPXA2019091746905

- Difficulty date: September 17, 2019
- Submitted: September 18, 2019
- Operation: Air carrier
- Aircraft: N433UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25464
- Aircraft time: 25,406 hours, 18,036 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 53407101
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG2 LT RAM AIR EXHAUST LOWER ASSY SHOWING POSSIBLE CORROSION. REMOVED AND REPLACED BEAM.
